Top answers from doctors based on your search:
Disclaimer

feeling nervous and shaky

A 50-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Levothyroxine: If you have been prescribed levothyroxine and are losing weight quickly, you must contact your doctor who will tell what thyroid dosing you need. Too ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 26-year-old female asked:
Dr. Ira Friedlander
42 years experience Cardiac Electrophysiology
Get checked out: Although a 26 yo woman is unlikely to have life threatening cardiac issues your symptoms are certainly nothing to take lightly. See you health care pr ... Read More
1
1 thank
A male asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Shaky & cold: The symptoms you mention can arise from several causes. Thyroid imbalance, glucose metabolism, and/or anxiety. Please see your doc who MAY measure t ... Read More
A 46-year-old male asked:
Dr. Qusai Bharmal
19 years experience Geriatric Psychiatry
Effexor: Venlafaxine is somewhat notorious for increasing anxiety at start of treatment. I have noticed from experience that it tends to calm down in over a we ... Read More
A 21-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
No diagnoses here.: As a psychiatrist, I would not try to diagnose someone based on a two sentence description. It someone is suffering from these symptoms, the best way ... Read More
A 19-year-old female asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Get a physical: exam from your doc to rule out or identify chemical or hormonal issues. Then consult a mental health professional to sort things out. If one is not ... Read More
A 52-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Vitamins for anxiety: Some supplements stabilize lactate levels in your body, hence reduce anxiety to some extent. Few of the supplements tried include vitamin b (thiamine, ... Read More
4
4 thanks
A 70-year-old female asked:
Dr. Kathy Robinson
32 years experience Family Medicine
Many causes: There are many things that could cause these symptoms. Anxiety or depression could be the cause. You may also be dealing with anemia or thyroid disord ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Bernadette Onuoha
38 years experience Psychiatry
Could be: Low and high blood sugar levels can cause alterations in mental status that may include nervousness. The symptoms you described can also be caused by ... Read More
A 27-year-old female asked:
Dr. Eric Steckler
50 years experience Psychiatry
Yes: absolutely! but you need to finish your antibiotic course
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month